# SDR 96FDEA00295

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nose Chord
- Part number: 65184152
- Condition: Corrosion
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) ON UPPER NOSE CHORD, BS 312 TO 324  RBL 15 WL 169.  REMOVED AND REPLACED UPPER NOSE CHORD STA 294.5 TO 355 RBL 15 WL 169 IAW BAC DRAWING NR 65-18415.  WEB TO BE INSTALLED ON NR0834 AT STA 294.5 TO 355 RBL 15 TO 25 WL 169.
